loading
Papers

Research.Publish.Connect.

Paper

Author: Sigurdur Hafstein

Affiliation: Science Institute and Faculty of Physical Sciences, University of Iceland, Dunhagi 5, 107 Reykjavík and Iceland shafstein@hi.is

ISBN: 978-989-758-380-3

Keyword(s): Stochastic Differential Equation, Lyapunov Function, Bilinear Matrix Inequalities.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Intelligent Control Systems and Optimization ; Optimization Algorithms

Abstract: We present a bilinear matrix inequality (BMI) formulation of the conditions for a Lyapunov functions for autonomous, linear stochastic differential equations (SDEs). We review and collect useful results from the theory of stochastic stability of the null solution of an SDE. Further, we discuss the Itô- and Stratonovich interpretation and linearizations and Lyapunov functions for linear SDEs. Then we discuss the construction of Lyapunov functions for the damped pendulum, wihere the spring constant is modelled as a stochastic process. We implement in Matlab the characterization of its canonical Lyapunov function as BMI constraints and consider some practical implementation strategies. Further, we demonstrate that the general strategy is applicable to general autonomous and linear SDEs. Finally, we verify our findings by comparing with results from the literature.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 35.168.111.191

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Hafstein, S. (2019). Lyapunov Functions for Linear Stochastic Differential Equations: BMI Formulation of the Conditions.In Proceedings of the 16th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-758-380-3, pages 147-155. DOI: 10.5220/0008192201470155

@conference{icinco19,
author={Sigurdur Hafstein.},
title={Lyapunov Functions for Linear Stochastic Differential Equations: BMI Formulation of the Conditions},
booktitle={Proceedings of the 16th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2019},
pages={147-155},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0008192201470155},
isbn={978-989-758-380-3},
}

TY - CONF

JO - Proceedings of the 16th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - Lyapunov Functions for Linear Stochastic Differential Equations: BMI Formulation of the Conditions
SN - 978-989-758-380-3
AU - Hafstein, S.
PY - 2019
SP - 147
EP - 155
DO - 10.5220/0008192201470155

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.